# SDR SIMA20190905005

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 34,051 hours, 29,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT ENTRY EMERGENCY LIGHT INOP. C/A-RAR COCKPIT ENTRY EMERGENCY LIGHT IAW AMM 33-50-05. OPS CHECK GOOD.
